Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 113-119.

A Second look at the first result of Landesman-Lazer type

Alan C. Lazer

We discuss some results concerning periodic and almot periodic solutions of ordinary differential equations which are precursors of a result on weak solutions of a semilinear elliptic boundary due to E. M. Landesman and the author. It is observed that in the earliest of these, if one looks for periodic solutions instead of almost peridic solutions, then the conditions can be relaxed.

Published October 25, 2000.
Math Subject Classifications: 34C25, 34C27.
Key Words: Globally asymptotically stable, Brouwer fix-point theorem, polar coordinates.

Show me the PDF file (103K), TEX file, and other files for this article.

Alan C. Lazer
Department of Mathematics
University of Miami
Coral Gables, FL 33124, USA.

Return to the EJDE web page